# SDR SWIA202055292

- Difficulty date: December 4, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N788SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10290
- Aircraft time: 30,563 hours, 18,888 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 333 CABIN FLOOR CROSS BEAM HAS EVIDENCE OF CORROSION AT NUT PLATE HOLE AT APPROXIMATELY BL 18RT.  C-CHECK RO 1/5/2021.  REMOVED CORROSION BY CUTTING OUT DAMAGE AT FS 333 APPROXIMATELY BL 18RT CABIN FLOOR CROSS BEAM AND REPAIRED AREA, REF REO 670-53-21-1907 REV- 2020-12-21.  COMPLIED WITH TASK CARD 51-900-1002-SKY.
